Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 62, NWS Birmingham, AL

March 26, 2011Calhoun County, Cleburne County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 26, 2011, 7:12 PM CDT for Calhoun County, Cleburne County, Alabama. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2011, 7:12 PM CDT (00:12 UTC)
Expired
Mar 26, 2011, 7:49 PM CDT
In force
37 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Calhoun County, AL, Cleburne County, AL

The radar

The Atlanta radar (KFFC), 113 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 12:15 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 343 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
120 J/kg
Mixed-layer CIN
-166 J/kg
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
343 m²/s²
0-3 km storm-relative helicity
404 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

930 
WUUS54 KBMX 270012
SVRBMX
ALC015-029-270100-
/O.NEW.KBMX.SV.W.0062.110327T0012Z-110327T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
712 PM CDT SAT MAR 26 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
  NORTH CENTRAL CLEBURNE COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 800 PM CDT

* AT 707 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED NEAR JACKSONVILLE...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PIEDMONT...LIBERTY HILL...OAK LEVEL AND BORDEN SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3374 8579 3388 8590 3397 8570 3396 8563
      3395 8562 3395 8552 3394 8550 3395 8549
      3396 8539 3385 8537
TIME...MOT...LOC 0012Z 248DEG 31KT 3384 8576

$$

61
2 follow-up statements
491 
WWUS54 KBMX 270028
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
728 PM CDT SAT MAR 26 2011

ALC015-029-270100-
/O.CON.KBMX.SV.W.0062.000000T0000Z-110327T0100Z/
CLEBURNE AL-CALHOUN AL-
728 PM CDT SAT MAR 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CALHOUN AND NORTH CENTRAL CLEBURNE COUNTIES UNTIL 800 PM CDT...

AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR PIEDMONT...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  LIBERTY HILL...OAK LEVEL AND BORDEN SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3385 8537 3379 8560 3385 8571 3390 8569
      3396 8563 3395 8562 3395 8552 3394 8549
      3395 8549 3396 8539
TIME...MOT...LOC 0028Z 255DEG 33KT 3387 8561

$$

61
052 
WWUS54 KBMX 270049 RRA
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
749 PM CDT SAT MAR 26 2011

ALC015-029-270059-
/O.CAN.KBMX.SV.W.0062.000000T0000Z-110327T0100Z/
CLEBURNE AL-CALHOUN AL-
749 PM CDT SAT MAR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CALHOUN AND NORTH
CENTRAL CLEBURNE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3385 8537 3379 8560 3385 8571 3390 8569
      3396 8563 3395 8562 3395 8552 3394 8549
      3395 8549 3396 8539
TIME...MOT...LOC 0049Z 255DEG 33KT 3391 8538

$$

61

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 6:50 PM CDT, 22 minutes earlier.

Area forecast discussion, Mar 26, 6:50 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
650 PM CDT SAT MAR 26 2011

.UPDATE...
AVIATION.

.DISCUSSION...

VERY ACTIVE DAY ACROSS CENTRAL ALABAMA. CURRENTLY WATCHING SEVERAL
AREAS OF LONG LIVED SUPERCELLS TRACKING EAST. CURRENT DEWPOINTS
ARE IN THE 60S EVERYWHERE EXCEPT THE FAR NORTHEAST PORTION OF THE
AREA...WITH TEMPS RANGING FROM LOWER 50S IN THE NORTHEAST TO MID
80S IN THE SOUTHWEST.

EXCEPT SCATTERED TO WIDESPREAD THUNDERSTORMS TO CONTINUE
DEVELOPING THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING. ANY
DECREASE IN INSTABILITY WITH THE LOSS OF DAYTIME HEATING IS
EXPECTED TO BE OFFSET BY THE APPROACH OF THE SURFACE LOW AFTER
SUNSET. THE SURFACE LOW WILL RIDE ALONG THE STALLED BOUNDARY FROM
THIS MORNING...MOVING NORTHEASTWARD ACROSS NORTH CENTRAL ALABAMA.
THIS WILL KEEP THE POSSIBILITY OF SEVERE STORMS...ESPECIALLY IN
THE NORTH...INTO THE OVERNIGHT HOURS.

THE SURFACE LOW SHIFTS INTO NORTHERN GA SUNDAY MORNING AS A COLD
FRONT SLOWLY SLIDES THROUGH THE AREA. THE AIRMASS SOUTH OF THE
FRONT WILL REMAIN UNSTABLE AND SUPPORTIVE OF SEVERE STORMS...WITH
ACTIVITY COMING TO AN END BY MID AFTERNOON. AN UPPER LEVEL SHORT
WAVE WILL CROSS THE TENNESSEE VALLEY SUNDAY NIGHT AND GENERATE A
SURFACE LOW THAT WILL RIDE ALONG THE SURFACE BOUNDARY STILL DRAPED
ACROSS SOUTHERN PORTIONS OF THE AREA. WILL KEEP POPS IN SUNDAY
NIGHT AND MONDAY MORNING.

THE ACTIVE PATTERN CONTINUES ACROSS THE SOUTHEAST THROUGH MUCH OF
NEXT WEEK. A SHORTWAVE WILL GENERATE A SURFACE LOW TO OUR
SOUTHWEST TUESDAY...WHICH MOVES NORTHEASTWARD ACROSS THE AREA ON
WEDNESDAY...BRINGING SHOWERS AND THUNDERSTORMS TO THE AREA. BEYOND
WEDNESDAY...MODELS DIVERGE...BUT EXPECT A MORE ACTIVE PATTERN TO
CONTINUE THROUGH THE WEEK.

14

&&

.AVIATION...
00Z TAF DISCUSSION.

A WARM FRONT WAS LOCATED JUST NORTH OF TCL/BHM/ANB. A DEVELOPING LOW
PRESSURE AREA WEST OF THE AREA WILL SWING THROUGH LATE TONIGHT
THROUGH MID DAY SUNDAY ALONG WITH ITS ASSOCIATED COLD FRONT. SHOWERS
AND THUNDERSTORMS...SOME SEVERE...WILL BE IN THE VC OF BHM/ANB AT
THIS WRITING. PUT PREVAILING TS INTO THE NORTHERN SITES BY 04Z...AND
LASTING THROUGH AROUND 09Z. CEILINGS WILL DROP OFF DURING THIS
PERIOD INTO MVFR...WITH POSSIBLE IFR/LIFR IN THE HEAVIEST RAIN. BY
09Z...THE NORTHERN SITES WILL HAVE CEILINGS RIGHT NEAR THE IFR/MVFR
BREAK POINT...SLOWLY RISING BY AFTERNOON. WINDS WILL BE GUSTY AHEAD
OF THE FRONT AND MAINLY SOUTHWEST WHILE A WIND SHIFT TO WEST THEN
NORTH NORTHWEST IS EXPECTED WITH FRONTAL PASSAGE. THE SOUTHERN SITES
ARE A BIT MORE IFFY ON THE THUNDERSTORM POTENTIAL SO INSTALLED A
VCTS FROM 08Z TIL 15Z.

75

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Mar 26, 11:25 AM CDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1125 AM CDT SAT MAR 26 2011

ALZ011>015-017>050-270300-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1104 AM CDT SAT MAR 26 2011

...MODERATE RISK OF SEVERE THUNDERSTORMS INCLUDING TORNADOES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A THREAT OF LONG-LIVED SUPERCELLS WITH ASSOCIATED
STRONG TORNADOES FOR AREAS ALONG AND NORTH OF THE INTERSTATE 85...
U.S. HIGHWAY 80 CORRIDOR. SEVERE THUNDERSTORMS ARE LIKELY THIS
AFTERNOON ACROSS ALL OF CENTRAL ALABAMA. THE SEVERE THREAT...WHICH
ALSO INCLUDES LARGE HAIL AND DAMAGING WINDS...WILL LAST THROUGHOUT
THE AFTERNOON...AND UNTIL THE MIDNIGHT HOUR. LOCALIZED FLASH FLOODING
MAY ALSO BECOME AN ISSUE NORTH OF I-20 AS STORMS BEGIN TO TRAIN
ACROSS THE SAME AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY AFTERNOON FOR
AREAS ALONG AND SOUTH OF INTERSTATE 85.  THE THREATS WILL
LARGE HAIL AND DAMAGING WINDS.

ANOTHER STORM SYSTEM IS EXPECTED TO IMPACT THE AREA TUESDAY AFTERNOON
INTO TUESDAY NIGHT. THERE ARE STILL SOME TIMING AND STRENGTH ISSUES
TO OVERCOME...BUT MODELS AGREE THAT THERE WILL BE ANOTHER ROUND OF
SEVERE WEATHER. AT THIS TIME...HAIL AND DAMAGING WINDS APPEAR TO BE
THE THREATS. LOCALIZED FLOODING MAY ALSO BE A CONCERN DEPENDING
ON THE AMOUNT OF RAIN THE AREA RECEIVES THIS WEEKEND. CONFIDENCE
REMAINS LOW ON THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL
BE TODAY AND TONIGHT...AND POSSIBLY AGAIN TUESDAY AFTERNOON AND
EVENING.

In the hours before

Local storm report, Mar 26, 5:53 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
553 PM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             BLOUNTSVILLE            34.10N 86.58W
03/26/2011  E0.88 INCH       BLOUNT             AL   EMERGENCY MNGR

            LAW ENFORCEMENT REPORTS NICKLE SIZE HAIL.

&&
Local storm report, Mar 26, 5:54 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
554 PM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             GREENSBORO              32.70N 87.59W
03/26/2011  E0.88 INCH       HALE               AL   EMERGENCY MNGR

            NICKEL SIZE HAIL REPORTED IN DOWNTOWN GREENSBORO.

0128 PM     HAIL             2 E GREENSBORO          32.70N 87.56W
03/26/2011  E1.00 INCH       HALE               AL   TRAINED SPOTTER

            I INCH HAIL REPORTED BY TRAINED SPOTTER.

0134 PM     HAIL             4 WNW FOLSOM            32.70N 87.47W
03/26/2011  M1.50 INCH       PERRY              AL   TRAINED SPOTTER

            1 1/2 INCH HAIL.

0155 PM     HAIL             CLANTON                 32.84N 86.63W
03/26/2011  E1.25 INCH       CHILTON            AL   EMERGENCY MNGR

            PUBLIC REPORT OF HALF DOLLAR SIZE HAIL IN CLANTON.

0159 PM     HAIL             1 S CLANTON             32.82N 86.63W
03/26/2011  M1.50 INCH       CHILTON            AL   EMERGENCY MNGR

            PING PONG BALL SIZE HAIL REPORTED AT THE CLANTON COUNTRY
            CLUB.

0200 PM     HAIL             CLANTON                 32.84N 86.63W
03/26/2011  E1.75 INCH       CHILTON            AL   TRAINED SPOTTER

            GOLF BALL SIZE HAIL REPORTED ON CHEROKEE DRIVE.

0200 PM     HAIL             CLANTON                 32.84N 86.63W
03/26/2011  M1.25 INCH       CHILTON            AL   EMERGENCY MNGR

            ONE AND ONE QUARTER INCH HAIL AT THE CHILTON COUNTY
            AIRPORT.

0201 PM     HAIL             DORA                    33.73N 87.08W
03/26/2011  E0.50 INCH       WALKER             AL   TRAINED SPOTTER

            QUARTER TO HALF INCH HAIL IN DORA AND BAGLEY

0201 PM     HAIL             2 NE CLANTON            32.86N 86.61W
03/26/2011  E1.00 INCH       CHILTON            AL   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED AT EXIT 212 ON I-65.

0207 PM     TSTM WND DMG     3 NE MARION             32.66N 87.28W
03/26/2011                   PERRY              AL   TRAINED SPOTTER

            TREES DOWN.

0221 PM     HAIL             HAYDEN                  33.92N 86.75W
03/26/2011  E0.25 INCH       BLOUNT             AL   BROADCAST MEDIA

            PEA SIZE HAIL ALONG BLOUNT COUNTY RD 5.

0237 PM     HAIL             ONEONTA                 33.95N 86.47W
03/26/2011  E0.25 INCH       BLOUNT             AL   AMATEUR RADIO

            PEA SIZE HAIL REPORTED IN ONEONTA.

0243 PM     HAIL             TROY                    31.81N 85.97W
03/26/2011  E0.25 INCH       PIKE               AL   EMERGENCY MNGR

            LAW ENFORCEMENT REPORTS PEA SIZE HAIL IN TROY.

0255 PM     HAIL             EAGLE CREEK             32.94N 85.75W
03/26/2011  E1.25 INCH       TALLAPOOSA         AL   TRAINED SPOTTER

            HALF DOLLAR SIZE HAIL IN EAGLE CREEK.

0305 PM     TSTM WND DMG     4 WSW DEATSVILLE        32.58N 86.45W
03/26/2011                   AUTAUGA            AL   EMERGENCY MNGR

            TREE DOWN ON POWER LINES AT CR 85 AND 102 IN PINE LEVEL.

0305 PM     TSTM WND DMG     VIDA JUNCTION           32.57N 86.68W
03/26/2011                   AUTAUGA            AL   PUBLIC

            MOBILE HOME DAMAGED

0305 PM     HAIL             EAGLE CREEK             32.94N 85.75W
03/26/2011  M3.00 INCH       TALLAPOOSA         AL   FIRE DEPT/RESCUE

            THREE AND ONE HALF INCH HAIL.

0305 PM     TSTM WND DMG     VIDA JUNCTION           32.57N 86.68W
03/26/2011                   AUTAUGA            AL   EMERGENCY MNGR

            TREES DOWN ALONG COUNTY RD 19 IN THE VIDA AREA.

0305 PM     TSTM WND DMG     VIDA JUNCTION           32.57N 86.68W
03/26/2011                   AUTAUGA            AL   AMATEUR RADIO

            MOBILE HOME DESTROYED.

0316 PM     HAIL             1 W LAKE WILDWOOD       33.19N 87.39W
03/26/2011  E0.88 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

            NICKLE SIZE HAIL AT CAMP HORNE ALONG KEENES MILL ROAD.

0335 PM     HAIL             2 W WETUMPKA            32.54N 86.24W
03/26/2011  E0.25 INCH       ELMORE             AL   EMERGENCY MNGR

            PEA SIZE HAIL.

0338 PM     HAIL             4 WSW DEATSVILLE        32.59N 86.46W
03/26/2011  E1.00 INCH       AUTAUGA            AL   EMERGENCY MNGR

            QUARTER SIZE HAIL IN PINE LEVEL.

0353 PM     HAIL             PIEDMONT                33.93N 85.62W
03/26/2011  E0.75 INCH       CALHOUN            AL   BROADCAST MEDIA

            DIME SIZE HAIL REPORTED IN PIEDMONT.

0356 PM     HAIL             2 WNW MILLBROOK         32.49N 86.41W
03/26/2011  E0.75 INCH       ELMORE             AL   EMERGENCY MNGR

            PEA TO DIME SIZE HAIL.

0400 PM     HAIL             3 SSE VALLEY            32.79N 85.16W
03/26/2011  M1.75 INCH       CHAMBERS           AL   TRAINED SPOTTER

            GOLF BALL SIZE HAIL REPORTED IN THE HUGLEY COMMUNITY.

0406 PM     HAIL             4 W SHELBY COUNTY AIRPO 33.18N 86.85W
03/26/2011  E1.00 INCH       SHELBY             AL   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED AT SHELBY COUNTY ACADEMY ON
            COUNTY ROAD 16.

0410 PM     HAIL             CALERA                  33.10N 86.75W
03/26/2011  E1.00 INCH       SHELBY             AL   NWS EMPLOYEE

            NWS EMPLOYEE REPORTS QUARTER SIZE HAIL.

0410 PM     HAIL             VALLEY                  32.82N 85.18W
03/26/2011  E1.00 INCH       CHAMBERS           AL   PUBLIC

            QUARTER SIZE HAIL

0410 PM     HAIL             6 ESE MONTGOMERY        32.32N 86.19W
03/26/2011  E0.50 INCH       MONTGOMERY         AL   AMATEUR RADIO

            QUARTER TO HALF INCH HAIL 1.5 IN BRIDLE BROOK FARMS
            SUBDIVISION.

0414 PM     HAIL             CALERA                  33.10N 86.75W
03/26/2011  E0.88 INCH       SHELBY             AL   AMATEUR RADIO

            NICKEL SIZE HAIL.

0414 PM     FUNNEL CLOUD     1 S SHELBY COUNTY AIRPO 33.16N 86.78W
03/26/2011                   SHELBY             AL   AMATEUR RADIO

            FUNNEL CLOUD.

0415 PM     TSTM WND DMG     3 NW MONTEVALLO         33.14N 86.89W
03/26/2011                   SHELBY             AL   FIRE DEPT/RESCUE

            TREES AND POWER LINES DOWN IN THE COMMUNITY OF PEA RIDGE.

0420 PM     FUNNEL CLOUD     1 S CALERA              33.09N 86.75W
03/26/2011                   SHELBY             AL   PUBLIC

            PUBLIC REPORT OF FUNNEL CLOUD.

0420 PM     HAIL             5 E MARKTON             33.89N 85.92W
03/26/2011  E0.88 INCH       CALHOUN            AL   TRAINED SPOTTER

            NICKEL SIZE HAIL AT SILVER LAKES GOLF COURSE

0424 PM     FUNNEL CLOUD     4 S SHELBY COUNTY AIRPO 33.12N 86.78W
03/26/2011                   SHELBY             AL   AMATEUR RADIO

            FUNNEL CLOUD AND SIGNIFICANT ROTATION OBSERVED AT COUNTY
            ROAD 25 AND INTERSTATE 65.

0550 PM     HAIL             BLOUNTSVILLE            34.10N 86.58W
03/26/2011  E0.88 INCH       BLOUNT             AL   EMERGENCY MNGR

            LAW ENFORCEMENT REPORTS NICKLE SIZE HAIL.

&&
Local storm report, Mar 26, 6:38 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
638 PM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             TALLADEGA SPRINGS       33.12N 86.44W
03/26/2011  E0.50 INCH       TALLADEGA          AL   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED BY LAY LAKE VFD.

&&
Local storm report, Mar 26, 6:39 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
639 PM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             MOUNTAINBORO            34.15N 86.13W
03/26/2011  E1.00 INCH       ETOWAH             AL   PUBLIC

            QUARTER SIZE HAIL.

&&
Local storm report, Mar 26, 6:43 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
643 PM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             2 NW DETROIT            34.05N 88.19W
03/26/2011  E1.00 INCH       LAMAR              AL   EMERGENCY MNGR

            QUARTER SIZE HAIL.

&&
Local storm report, Mar 26, 6:58 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
658 PM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             GADSDEN                 34.01N 86.01W
03/26/2011  M1.00 INCH       ETOWAH             AL   EMERGENCY MNGR

            QUARTER SIZE HAIL IN GADSDEN AND HEAVY RAIN IN GADSDEN
            AND RAINBOW CITY.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 7:19 PM CDTSevere Thunderstorm WarningBMXFayette, Walker41 min
Mar 26, 7:32 PM CDTSevere Thunderstorm WarningBMXWalker, Winston28 min
Mar 26, 7:39 PM CDTTornado WarningBMXWalker36 min
Mar 26, 8:05 PM CDTTornado WarningBMXJefferson, Walker55 min
Mar 26, 8:21 PM CDTSevere Thunderstorm WarningBMXCherokee24 min
Mar 26, 8:28 PM CDTSevere Thunderstorm WarningBMXMarion, Winston62 min
Mar 26, 8:30 PM CDTSevere Thunderstorm WarningBMXCherokee, Etowah60 min
Mar 26, 8:58 PM CDTSevere Thunderstorm WarningBMXBlount, Calhoun, Jefferson, St. Clair, Talladega25 min
Mar 26, 9:13 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah47 min
Mar 26, 9:16 PM CDTSevere Thunderstorm WarningBMXMarion, Winston59 min
Mar 26, 9:44 PM CDTSevere Thunderstorm WarningBMXFayette, Marion, Walker, Winston46 min
Mar 26, 10:12 PM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Randolph, Talladega48 min
Mar 26, 10:16 PM CDTAreal Flood AdvisoryBMXCalhoun, Cleburne, Jefferson, St. Clair, Shelby, Talladega3 hr
Mar 26, 10:27 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, Walker63 min
Mar 26, 10:27 PM CDTTornado WarningBMXClay, St. Clair, Talladega15 min
Mar 26, 10:30 PM CDTSevere Thunderstorm WarningBMXClay, Jefferson, St. Clair, Shelby, Talladega45 min
Mar 26, 10:34 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Tuscaloosa56 min
Mar 26, 10:45 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph, St. Clair, Talladega45 min
Mar 26, 11:09 PM CDTSevere Thunderstorm WarningBMXClay, Talladega36 min
Mar 26, 11:19 PM CDTSevere Thunderstorm WarningBMXClay, Randolph41 min
Mar 26, 11:28 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa, Walker16 min
Mar 27, 12:32 AM CDTSevere Thunderstorm WarningBMXRandolph15 min
Mar 27, 12:46 AM CDTSpecial Weather StatementBMXClay44 min
Mar 27, 12:53 AM CDTSpecial Weather StatementBMXChambers, Randolph67 min
Mar 27, 1:06 AM CDTTornado WarningBMXChambers17 min
Mar 27, 1:08 AM CDTTornado WarningBMXChambers, Clay, Randolph, Tallapoosa52 min
Mar 27, 1:12 AM CDTTornado WarningBMXChambers, Tallapoosa48 min
Mar 27, 1:52 AM CDTTornado WarningBMXChambers22 min
Mar 27, 1:53 AM CDTTornado WarningBMXChambers, Tallapoosa13 min
Mar 27, 2:24 AM CDTSpecial Weather StatementBMXWinston51 min
Mar 27, 4:00 AM CDTSpecial Weather StatementBMXCherokee45 min
Mar 27, 4:41 AM CDTSpecial Weather StatementBMXCherokee, Etowah49 min
Mar 27, 6:16 AM CDTSpecial Weather StatementBMXGreene44 min
Mar 27, 6:26 AM CDTSevere Thunderstorm WarningBMXGreene, Hale, Tuscaloosa49 min
Mar 27, 7:01 AM CDTSevere Thunderstorm WarningBMXBibb, Hale, Tuscaloosa44 min
Mar 27, 7:11 AM CDTSevere Thunderstorm WarningBMXGreene, Sumter49 min
Mar 27, 7:42 AM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Coosa48 min
Mar 27, 7:55 AM CDTSpecial Weather StatementBMXGreene, Hale50 min
Mar 27, 7:58 AM CDTSpecial Weather StatementBMXShelby47 min
Mar 27, 8:32 AM CDTSpecial Weather StatementBMXCoosa43 min
Mar 27, 9:45 AM CDTSpecial Weather StatementBMXChilton45 min
Mar 27, 10:02 AM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Elmore28 min
Mar 27, 10:27 AM CDTSpecial Weather StatementBMXCoosa33 min
Mar 27, 10:40 AM CDTSpecial Weather StatementBMXChilton50 min
Mar 27, 11:02 AM CDTSpecial Weather StatementBMXTallapoosa43 min
Mar 27, 11:37 AM CDTSpecial Weather StatementBMXChambers23 min
Mar 27, 11:41 AM CDTSpecial Weather StatementBMXElmore49 min
Mar 27, 12:05 PM CDTSpecial Weather StatementBMXRussell40 min
Mar 27, 12:12 PM CDTSevere Thunderstorm WarningBMXRussell48 min
Mar 27, 1:29 PM CDTSevere Thunderstorm WarningBMXBarbour31 min
Mar 27, 6:13 PM CDTSpecial Weather StatementBMXBarbour47 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.